# SDR SWAA2013011611475

- Difficulty date: December 29, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,885 hours, 16,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A93501
- Part serial: K1392
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING INNER SKIN CRACKED.  REPAIRED SKIN PER EA.
